Chow-type maximal inequality for conditional demimartingales and its applications
In this paper, the Chow-type maximal inequality for conditional demimartingales is established. By using the Chow-type maximal inequality, the authors provide the maximal inequality for conditional demimartingales based on concave Young functions. At last, the moment inequalities for conditional demimartingales are established.
KeywordsConditional demimartingales Chow-type maximal inequality Concave Young functions
2000 MR Subject Classification60E15 60E05 60G48
Unable to display preview. Download preview PDF.
- Wang, X. J., Hu, S. H., Zhao, T. and Yang, W. Z., Doob’s type inequality and strong law of large numbers for demimartingales, Journal of Inequalities and Applications, 2010, 2010, Article ID 838301, 11 pages.Google Scholar
- Prakasa Rao, B. L. S., On some maximal inequalities for demisubmartingales and N-demisuper martingales, Journal of Inequalities in Pure and Applied Mathematics, 8(4), 2007, Article ID 112, 17 pages.Google Scholar
- Christofides, T. C., Maximal inequalities for N-demimartingales, Archives of Inequalities and Applications, 50(1), 2003, 397–408.Google Scholar
- Hadjikyriakou, M., Probability and Moment Inequalities for Demimartingales and Associated Random Variables, Ph. D. Dissertation, Department of Mathematics and Statistics, University of Cyprus, Nicosia, 2010.Google Scholar